# SDR FDEA201002240504

- Difficulty date: February 24, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Shaft
- Part number: A2727132320000
- Condition: Peeling
- Location: Rudder Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER ACTUATOR VARIABLE STOP LEVER HINGE SHAFT PLATING PEELING AND CORRODED RT SIDE.  REMOVED RUDDER VSU.  REMOVED VSU LEVER ASSY SHAFT.  BLENDED DAMAGE AND VERIFIED SHAFT DIMENSION AT 4.67 MM.  APPLIED BRUSH CADMIUM PLATING AND ONE TOP COAT.  REINSTALLED VSU LEVER ASSY SHAFT AND RUDDER VSU SYS.  TEST OF RUDDER MECHANICAL CONTROLS AND OPS TEST OF RUDDER TRAVEL LIMITATION AT HIGH SPEED GOOD; 0.5MM GAP BETWEEN VSU DRIVE SHAFT AND ADDITIONAL STOPS GOOD IAW AMM 27-23-22-4; 27-21-00-5; 27-23-00-5; CMM 27-23-22; EA 6-2720-136620  "FLIGHT CONTROLS - RUDDER VARIABLE STOP LEVER" AND EA 6-2720-136637 "FLIGHT CONTROLS - RUDDER ACTUATOR VSU RIGGING".
